# SDR 99ZZZX4059

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9455N
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35170
- Engine: Lyc IO360C1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 1,814 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH ENGINE IN-FLIGHT.  FOUND BROKEN CYLINDER HOLD DOWN STUDS NR 3 CYLINDER TOP RIGHT, BOTTOM RIGHT AND INSIDE, .3750 INCH STUDS ADJACENT ALSO BROKEN.  OVERHAULED 8-18-93.  PULLED AILERON AND CYLINDERS AND FOUND CYLINDER HOLD-DOWN BOLTS NOT PROPERLY TORQUED.
